# SDR IPXA2021020865472

- Difficulty date: February 8, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 58,125 hours, 19,033 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 453T1995138
- Part serial: NSN
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ATOP SURFACE AFT EDGE MISSING SKIN AND DAMAGE ON THE EDGE TOTAL DIM 7 INCH LONG X .O5 FLOORBOARD LOWR FWD CARGO COMPREPAIR DAMAGE PER SRM 53-00-50-50-2R
